# SDR AALA980204

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1454D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11466
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Frozen
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0853 - DURING APPROACH ORD, FLIGHT CREW RECEIVED A NOSE GEAR UNSAFE CONDITION UPON TOUCHDOWN.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  INSPECTION OF NOSE WHEELWELL FOUND PACKED SNOW AND ICE.  NOSE LANDING GEAR CLEARED OF SNOW AND ICE, LUBRICATED, GEAR RETRACTED AND EXTENDED SEVERAL TIMES WITH NORMAL INIDCATION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
